# SDR SWIA200819232

- Difficulty date: February 15, 2008
- Submitted: February 25, 2008
- Operation: Air carrier
- Aircraft: N958SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7833
- Aircraft time: 11,926 hours, 10,407 cycles
- System (JASC): 5240 · Service Doors
- Part: Door
- Condition: Lack Of Lube
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

SERVICE DOOR HARD TO OPEN.  CLEANED AND LUBED SERVICE DOOR SEAL.  OPS CHECKS GOOD.
